Small bowel obstruction caused by a medication bezoar: Report of a case

@article{Tatekawa2004SmallBO,
  title={Small bowel obstruction caused by a medication bezoar: Report of a case},
  author={Y. Tatekawa and K. Nakatani and Hisashi Ishii and Shuuichi Paku and Minoru Kasamatsu and Nao Sekiya and H. Nakano},
  journal={Surgery Today},
  year={2004},
  volume={26},
  pages={68-70}
}
We report herein the rare case of a 26-year-old woman who developed a small-bowel obstruction caused by a medication “bezoar” or enterolith, following the long-term ingestion of magnesium oxide cathartics for constipation. Medication bezoars resulting from laxatives or cathartics have rarely been reported and we were only able to find two other such cases in the literature. 
16 Citations
Large bowel obstruction due to sesame seed bezoar: a case report
  • 6
  • PDF
Rectal obstruction by a giant pharmacobezoar composed of magnesium oxide: Report of a case
  • 7
CASE REPORT 】 A Magnesium Oxide Bezoar
A Magnesium Oxide Bezoar
  • PDF
Small bowel obstruction due to an unconjugated ursodeoxycholic acid enterolith following living donor liver transplantation: Report of a case
  • 1
Clinical characteristics and treatment outcomes of nineteen Japanese patients with gastrointestinal bezoars.
  • 37
Pharmacobezoars described and demystified
  • 35
...
1
2
...

References

SHOWING 1-10 OF 18 REFERENCES
Perdiem causes esophageal impaction and bezoars.
  • 16
Intestinal obstruction associated with cholestyramine therapy.
  • 37
Esophageal bezoars: the sucralith.
  • 23
Esophageal medication bezoar in a patient receiving enteral feedings and sucralfate.
  • 36
...
1
2
...